# SDR DALA2021111507053

- Difficulty date: November 14, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 61,206 hours, 8,023 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3313 AFTER ENGINE SHUTDOWN AT THE GATE. ECAM MSG CAB PR-EXCESS RESIDUAL PR. THE RED CABIN PRESSURE LIGHT WAS FLASHING ON ALL THE DOORS. CORRECTIVE ACTION: AFTER DEBRIEFING WITH THE CREW, A PAX TRIED TO OPEN THE DOOR 4L IN FLIGHT THINKING IT WAS THE TOILET. THE DOOR HANDLE HAS BEEN LIFTED SLIGHTLY AND GENERATED THIS ECAM AT THE ARRIVAL. ACTION CONFIRMED ON PFR. FUNCTIONAL CHECK OF DOOR 4L AND GIRT BAR SLIDER MECHANISM. ALL SATIS. BITE TEST OF THE PSCU C/O AND PASSED. (8337550)
